# SDR EISA20000097

- Difficulty date: July 24, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FRAME AT STA 640 STRINGER 16R CRACKED.  FABRICATED REPAIR ANGLE, ALODINED, PRIMED, AND INSTALLED REPAIR ANGLE IAW SRM 51-10-2, 51-40-3, 51-30-2, 53-10-4.
